Iterative method for quasilinear integral equations with constraints
Purchase on Springer.com
$39.95 / €34.95 / £29.95*
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.
We establish conditions for the existence of solutions of quasilinear integral equations with quasilinear constraints and substantiate the applicability of the iterative method to these equations.
- A. A. Boichuk, V. F. Zhuravlev, and A. M. Samoilenko, Generalized Inverse Operators and Noether Boundary-Value Problems [in Russian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (1995).
- A. Yu. Luchka, “Integral equations with constraints and methods for their solution,” Kibern. Sist. Analiz, No. 3, 83–96 (1996).
- A. Yu. Luchka, “Methods for the solution of equations with restrictions and the Sokolov projection-iterative method,” Ukr. Mat. Zh., 48, No. 11, 1501–1509 (1996); English translation: Ukr. Math. J., 48, No. 11, 1696–1707 (1996). CrossRef
- O. I. Kovtun, “Projection-iterative methods for integral equations with weak nonlinearity and additional conditions,” Nelin. Kolyvannya, 3, No. 3, 365–374 (2000).
- A. Yu. Luchka and T. A. Kucheruk, “Iterative method for the solution of linear equations with restrictions,” Ukr. Mat. Zh., 54, No. 4, 472–482 (2002); English translation: Ukr. Math. J., 54, No. 4, 577–591 (2002). CrossRef
- A. Yu. Luchka and O. M. Voznyuk, “Iterative method for integral equations with constraints,” Nelin. Kolyvannya, 5, No. 2, 179–192 (2002); English translation: Nonlin. Oscillations, 5, No. 2, 171–183 (2002). CrossRef
- Iterative method for quasilinear integral equations with constraints
Volume 14, Issue 4 , pp 526-536
- Cover Date
- Online ISSN
- Springer US
- Additional Links